# SDR AALA201604069004

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 57,181 hours, 21,070 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Part number: 31077111
- Part serial: 10746
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, FLIGHT CONTROL SPOILER FAULT SHORTLY AFTER TAKEOFF DURING CLIMB, NO TURN, NO VIBRATION NOTED.  CREW DECLARED AN EMERGENCY & DIVERTED WERE THE ACFT LANDED SAFELY WITH NOT FURTHER INCIDENT.  REPLACED RT WING NR 2 SPOILER SERVO CONTROL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-64-51-400-004A.
